# SDR SWIA200616540

- Difficulty date: April 2, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 2,775 hours, 1,880 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 766389L
- Part serial: 0601
- Condition: Malfunctioned
- Location: Slat\Flap System
- Part time: 428 hours, 299 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SLAT HALFSPEED STATUS MSG.  REPLACED NR 2 SFECU IAW AMM 22-51-01.  OPERATIONAL CHECK GOOD.
